# SDR CALA2024031200703

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,632 hours, 992 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

PER CREW REPORT: LEFT THE HARD SURFACE ON DECELERATION, ACFT SKIDDED.  LEFT MAIN WENT INTO DIRT AND COLLAPSED.  POSSIBLE FUEL LEAK ON LEFT WING REPORTED.
